Home Page of Milan Miklavcic



Selected Work

A Sharp Condition for Existence of an Inertial Manifold

Counter example to uniqueness for semilinear parabolic equations

Approximations for Weakly Nonlinear Evolution Equations

Eigenvalues of the Orr-Sommerfeld Equation

Nonlinear Stability of Asymptotic Suction

On a Semilinear Biharmonic Equation

Asymptotic Periodicity of the Iterates of Positivity Preserving Operators

State Space Representation of the Nonself-Adjoint Acoustic Duct System


The Latest Work

APPLIED FUNCTIONAL ANALYSIS AND PARTIAL DIFFERENTIAL EQUATIONS
my book (1998)

Impulsive stretching of a surface in a viscous fluid (.dvi file)
with Q. Du, C.C. Chang and C.Y.Wang, SIAM J. Appl. Math. 57(1997) 1-14.

On Nonlinear Stability of Maxwellian states for discrete velocity models of the extended Boltzmann equation (.dvi file)
with G. Spiga, J. Phys. A: Math. Gen. 31 (1998) 5393-5400.

Stability of Maxwellian states for discrete velocity models of the extended Boltzmann equation (.dvi file)
with G. Spiga, Rendiconti del Circolo Matematico Di Palermo, Serie II, Suppl. 57(1998), pp.465-470.

Stability of Maxwellian states for the Broadwell model of the extended Boltzmann equation (.dvi file)
with G. Spiga, Z. angew. Math. Phys. (ZAMP) 49 (1998) 590-601.

On stability of one-dimensional diffusion flames (.pdf file)
with R. Vance and I.S. Wichman, Combustion Theory and Modelling 5 No 2 (2001) 147-161.

The flow due to a rough rotating disk  (.pdf file)
with C.Y. Wang, Z. angew. Math. Phys. (ZAMP) 54 No 2 (2004) 235-246.

Layered Von Karman's swirling flow (.pdf file)
J. Math. Anal. Appl. 294 No 1 (2004) 24-33.

Oscillations and Island Evolution in Radiating Diffusion Flames 
with A. Moore and I. Wichman, Combustion Theory and Modelling 9 No 3 (2005) 403-416.

Viscous flow due to a shrinking sheet 
with C.Y. Wang, Quart. Appl. Math. 64 (2006), 283-290.

Period Doubling Cascade in Diffusion Flames
Combustion Theory and Modelling 11 No 1 (2007), 103-112.

Completely passive natural convection  (.pdf file)
with C.Y. Wang, Z. Angew. Math. Mech. (ZAMM) 91(7), 601-606 (2011), also online

Optimal overlap length in staggered architecture composites under dynamic loading conditions  (.pdf file)
with Abhishek Dutta, Srinivasan Arjun Tekalur, Journal of the Mechanics and Physics of Solids 61(1), 145-160 (2013)

INSTABILTY OF VISCOUS FLOWS OVER A SHRINKING SHEET 
Quart. Appl. Math. 72 (2014), 363-371.

Some programming exercises:
Online Chess (Perl),  XO (go-moku) (AI),  Rubik's Cube (JavaScript)


e-mail